Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 161470, 11 pages
http://dx.doi.org/10.1155/2012/161470
Research Article

The Existence of Fixed Points for Nonlinear Contractive Maps in Metric Spaces with ๐‘ค -Distances

1Department of Mathematics, Payame Noor University, Tehran 19395-4697, Iran
2Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 20 November 2011; Accepted 4 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Hossein Lakzian and Ing-Jer Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Hossein Lakzian, Hassen Aydi, and B.E. Rhoades, “Fixed points for -weakly contractive mappings in metric spaces with -distance,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6777–6782, 2013. View at Publisher ยท View at Google Scholar
  • Mohammad Imdad, Dhananjay Gopal, and Fayyaz Rouzkard, “Some existence and uniqueness theorems on ordered metric spaces via generalized distances,” Fixed Point Theory And Applications, 2013. View at Publisher ยท View at Google Scholar
  • Ing-Jer Lin, and Tuo-Yan Wang, “New fixed point theorems for generalized distances,” International Journal of Mathematical Analysis, vol. 7, no. 37-40, pp. 1843–1855, 2013. View at Publisher ยท View at Google Scholar